# SDR CA020508001

- Difficulty date: May 6, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Condition: Seized
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCREW EXPERIENCED LT ENGINE TORQUE FLUCTUATION FOLLOWED BY ITT RISE. POWER LEVER INPUT WAS INEFFECTIVE AT THIS TIME. ENGINE WAS SHUT DOWN AT FLIGHT LEVEL 180. INTERCONNECTING SHAFT BETWEEN FCU AND EDP (FCU DRIVE COUPLING)WAS FOUND SHEARED. FCU INPUT SHAFT BEARING WAS FOUND SEIZED. (FCU LAST OVERHAUL WAS MARCH 1995.)
